# SDR SWAA2024040369446

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT LEFT DOOR LOWER SLIDE COVER IS RUBBING AGAINST TO DOOR SCUFF PLATE TO CLOSE POSITION 2024-165117<[01] INSTALLED CORRECTLY PAX CABIN AFT LEFT DOOR LOWER SLIDE COVER IAW WORK INSTRUCTION 725-61-06 (TTG8Q00SGGQS);[02] TASK COMPLETED
